# SDR SWAA2023071075927

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 7,146 hours, 4,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AFT GALLEY RIGHT SIDE DOES NOT TEST<[01] R & R FLASHLIGHT BATTERY IN AFT GALLEY BRIGHT SIDE PER AMM 25-64-00
